Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having thrown up, vomiting, stomach bug, tired, constipation. Should I be concern?

Hi. It has been 1 year since I have thrown up. I m an adult male 44 yrs old. I ve recently gone through a cycle of vomiting which I thought was a stomach bug. I was sick on 11/28, 12/17, 12/20, 12/23, and today. The day before I get sick I feel fine and very hungry. The day that I get sick I feel tired, sometimes constipated, and just not quite right in my stomach. I do feel momentarily relieved with a bowel movement . When I throw up it usually is the glass of water that I just drank. I feel much better once I throw up but very tired. I am concerned since I don t see this as natural.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi...take a course of antibiotic and ppi with antiemetic... if it still dosent resolves get an endoscopy done to rule out any obstruction..

Dr. Ashish Verma
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor